BibTeX record journals/asc/RajaKCS16

download as .bib file

@article{DBLP:journals/asc/RajaKCS16,
  author    = {Muhammad Asif Zahoor Raja and
               Junaid Ali Khan and
               Naveed Ishtiaq Chaudhary and
               Elyas Shivanian},
  title     = {Reliable numerical treatment of nonlinear singular Flierl-Petviashivili
               equations for unbounded domain using ANN, GAs, and {SQP}},
  journal   = {Appl. Soft Comput.},
  volume    = {38},
  pages     = {617--636},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.asoc.2015.10.017},
  doi       = {10.1016/j.asoc.2015.10.017},
  timestamp = {Wed, 14 Nov 2018 10:28:07 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/asc/RajaKCS16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics